# SDR AALA202303177671

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A320*
- Aircraft serial: 5282
- Aircraft time: 32,798 hours, 13,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WS NOT GROUNDED: EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 15 CBA. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
